# SDR SWAA2024120272628

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,339 hours, 31,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE LOCK MECHANISM CAME LOOSE<[01] 02 - INSPECTED PER [AMM 25-66-01-401-NG (DOOR-MOUNTED ESCAPE SYSTEM - REMOVAL/INSTALLATION - PERMANENT)]
